Health knowledge made personal
Join this community!
› Share page:

For Femhrt, does the side effect of bloating and weight gain go away? If so how long do I have to wait.


Posted by will6682

I've been on this for 5 weeks.  Gained 6 pounds and my stomach expanded and I look 5 months pregnant!  Will this go away? 
 
Answers (1)
Sort by: Newest first | Oldest first

Maybe, but maybe not!  I've known women who could not tolerate certain brands or strengths of HRT due to excessive weight gain that actually continued.  Check back in with your gynecologist to see if there might be another option for you, if the weight doesn't stabilize and the bloating decrease.  Let us know how it goes!

Lynette Sheppard RN  www.menopausegoddessblog.org   Health Maven

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: